# SDR YENA200308

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 12,610 hours, 5,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED ODOR DESENDING THROUGH FL300; F/A CONFIRMED.  SWITCHED OVER TO APU BLEED AT LOWER ALT,  F/A CONTINUED TO SMELL & FELT SICK.  CREW DID NOT SMELL ANYMORE.  F/A NR 2 USED PORTABLE OXYGEN BOTTLE.  ON ARRIVAL CHECKED NR 1 & 2 ENGINE INLET & EXHAUST AREA, CHECKED NR 1 & 2 PACK INLETS & EXHAUST AREA, CHECK APU INLET & EXHAUST AREA.  ALL CHECK CLEAN & NO LEAKS DETECTED.  REMOVED AND REPLACED NR 1 PACK'S OZONE FILTER PER 21-51-41-401.  FILTER CHECKED CLEAN (REINSTALLED SAME FILTER).  GAIN ACCESS TO RECIRCULATION FILTER PER 21-21-41, CK'D GOOD.  CHECK LAV AND GALLEY FILTER, CHECK CLEAN.  RAN PACKS FOR 2 HRS, SYSTEM CHECKED NORMAL.  NO ODOR DETECTED.  REMOVED AND REPLACED FWD / LT POB PER 35-11-41.  LEAK CHECK GOO
